# SDR DL72W992594

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2815W
- Make and model: Boeing 727247
- Aircraft serial: 20871
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163585
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD L/E DENTED AND WORN.  REPAIRED ON SHOP ORDER 927514 PER M/M 57-52-0 FIG 803 {FLAP SHOP}.
